# SDR FDEA202509171833

- Difficulty date: September 17, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796000001300
- Part serial: FH1317
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON RH I/B FLAP LWR SKIN   BTW RIB17-18, STGR2.7 - 2.8 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 TP1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   EXISTING DOUBLER REPAIR ON RH I/B FLAP LWR SKIN BTW RIB 17 - 18, STGR 2.7 - 2.8 WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA: A300-600F SRM57-  50-00-201, PARA 4.E PAGE 217~220, FIG 205. THE REPAIR IS CATEGORY A AND CLASSIFIED AS   MAJOR PER GMM 6-2-100. "MAJOR REPAIR"
